Header logo is mms

{Physical and mathematical justification of the numerical Brillouin zone integration of the Boltzmann rate equation by Gaussian smearing}

2016

Article

mms


Author(s): Illg, C. and Haag, M. and Teeny, N. and Wirth, J. and Fähnle, M.
Journal: {Journal of Theoretical and Applied Physics}
Volume: 10
Number (issue): 1
Pages: 1--6
Year: 2016
Publisher: Springer

Department(s): Modern Magnetic Systems
Bibtex Type: Article (article)

Address: Berlin, Heidelberg, Tehran
DOI: 10.1007/s40094-015-0193-5
Language: eng

BibTex

@article{escidoc:0102,
  title = {{Physical and mathematical justification of the numerical Brillouin zone integration of the Boltzmann rate equation by Gaussian smearing}},
  author = {Illg, C. and Haag, M. and Teeny, N. and Wirth, J. and F\"ahnle, M.},
  journal = {{Journal of Theoretical and Applied Physics}},
  volume = {10},
  number = {1},
  pages = {1--6},
  publisher = {Springer},
  address = {Berlin, Heidelberg, Tehran},
  year = {2016}
}